Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I'm 18 years old and my boyfriend and I had sex a week ago, which was a couple days after my period, and the condom broke. He told me that he ejectulated so we took action and I took the Plan B pill. The next day I started having very little bleeding, it was very light pink, then not too long after it turned brownish that same day. The bleeding stopped for a couple days and 5 days after the condom broke sex, I started bleeding very light again. I started to worry when I looked online that it could be a sign of implantation leading to pregnancy. I talked to my boyfriend and I dont know what we were thinking but we had unprotected sex 4 times in the last 3 days, and during everytime, i would bleed, very very heavily. Sometimes the bleeding would stop right after, but then continue hours after. I am getting so confused and extremely worried!!!
Could this bleeding be my period coming early from the Plan B, even though my last period was a week ago?
Could I be pregnant and thats why I'm bleeding?

Loading...

if you took the pill within three days of sex, then it may be the pill's effect on the body
Reply

Loading...